# SDR AALA20091211TUL04

- Difficulty date: October 23, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771117
- Part serial: 0660
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - LEFT NUMBER ONE DOOR WAS NOT DISARMED AND THE DOOR WAS OPENED.  THE SLIDE FELL ONTO THE STAIR TRUCK PREVENTING FULL DEPLOYMENT.  REPLACED SLIDE.
